MathSciNet Relay Station
MathSciNet bibliographic data
MR2018707 (2004i:41023) 41A36
Duman, Oktay Statistical approximation for periodic functions. Demonstratio Math. 36 (2003), no. 4, 873–878.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement